# SDR 08FDEA03705

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Component: Te Flap
- Component part number: A57960000002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR NOT PERFORMED IAW RAS/FOK/138/98 (TOP AND LOWER DOUBLER), LOWER DOUBLER MISSING, RIB 17A-18 TRAILING EDGE.  DOUBLER REPAIR RENEWED IAW RAS/224/2008 ISS.A, APPROVED BY EA 6-5752-123082.
